Stretched or noded orbital densities and self-interaction correction in density functional theory

Chandra Shahi, Puskar Bhattarai, Kamal Wagle, Biswajit Santra, Sebastian Schwalbe, Torsten Hahn, Jens Kortus, Koblar A. Jackson, Juan E. Peralta, Kai Trepte, Susi Lehtola, Niraj K. Nepal, Hemanadhan Myneni, Bimal Neupane, Santosh Adhikari, Adrienn Ruzsinszky, Yoh Yamamoto, Tunna Baruah, Rajendra R. Zope, John P. Perdew

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article number174102
JournalJournal of Chemical Physics
Volume150
Issue number17
Number of pages8
ISSN0021-9606
DOIs
Publication statusPublished - 7 May 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • GENERALIZED GRADIENT APPROXIMATION
  • GAUSSIAN-BASIS SETS
  • EXCHANGE
  • SYSTEMS
  • ENERGY
  • ATOMS
  • MOLECULES
  • ACCURATE
  • NUMBER
  • 116 Chemical sciences

Cite this

Shahi, C., Bhattarai, P., Wagle, K., Santra, B., Schwalbe, S., Hahn, T., Kortus, J., Jackson, K. A., Peralta, J. E., Trepte, K., Lehtola, S., Nepal, N. K., Myneni, H., Neupane, B., Adhikari, S., Ruzsinszky, A., Yamamoto, Y., Baruah, T., Zope, R. R., & Perdew, J. P. (2019). Stretched or noded orbital densities and self-interaction correction in density functional theory. Journal of Chemical Physics, 150(17), [174102]. https://doi.org/10.1063/1.5087065